Skip to main content

Research Repository

Advanced Search

Insensitivity of the mean field limit of loss systems under SQ(d) routeing

Vasantam, Thirupathaiah; Mukhopadhyay, Arpan; Mazumdar, Ravi R.

Authors

Arpan Mukhopadhyay

Ravi R. Mazumdar



Citation

Vasantam, T., Mukhopadhyay, A., & Mazumdar, R. R. (2019). Insensitivity of the mean field limit of loss systems under SQ(d) routeing. Advances in Applied Probability, 51(4), https://doi.org/10.1017/apr.2019.41

Journal Article Type Article
Publication Date 2019
Deposit Date Nov 24, 2021
Journal Advances in Applied Probability
Print ISSN 0001-8678
Publisher Applied Probability Trust
Volume 51
Issue 4
DOI https://doi.org/10.1017/apr.2019.41